# SDR TWRA96256

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6186
- Make and model: Boeing 747 212B
- Aircraft serial: 21439
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: ML7715
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EMERGENCY LIGHT INOP AT SEAT 45C.  REPLACED LAMP AND LENS ASSY.  OPS CHECKED GOOD PER MM 33-51-00 PG 501.  (M)
